# SDR HALA2012052700148

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,712 hours, 32,472 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 8085561
- Part serial: 971063
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LP 2 STATUS MESSAGE INTERMITTENT.  FOUND & REPLACED INTERMEDIATE CHECK VALVE & DUCT ASSY. OPS & LEAK CHECKED GOOD IAW AMM 36-11-06. LEAK CK GOOD.
